# SDR 2003F00545

- Difficulty date: June 28, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6548422267
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSY-BNA - DURING POST REPOSITIONING FLIGHT INSPECTION, FLIGHT CREW OBSERVED UPPER SKIN DELAMINATION OF THE TRAILING EDGE NR 2 L/E SLAT, P/N 65-46422-267.  A FOUR INCH SECTION OF THE UPPER SKIN HAD DELAMINATED THE ENTIRE LENGTH OF THE LE SLAT AND DEPARTED THE AIRCRAFT.  DETAILED INSPECTION SHOWS NO FURTHER OR HIDDEN DAMAGE WITH THE WING OR ANY ASSOCIATED COMPONENTS.  INSPECTION REVEALED THAT THE NR 3 LE SLAT WAS ALSO SPONGY AND BEGINNING TO DELAMINATE IN THE SAME AREA.   INSPECTIONS OF NR 1, NR 4, NR 5 AND NR 6 SHOWED NO REJECTABLE DISCREPANCIES, P/N NR 3 LE SLAT 65-46423-9065.  (M)
